# SDR DALA2024022302557

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 96,272 hours, 25,129 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Indication Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6808 2L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. CORRECTIVE ACTION: FOUND WIRE W3582-C-GA BROKEN. REPAIRED WIRE PER BOEING SWPM 20- 10-13. 2L SLIDE LIGHT OPS GOOD. (0213308)
